| Catalog Number |
00879000705 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: report source canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a flexible shaft broke during surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4, d9, g3, g4, g6, h1, h2, h4, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4 (udi #), g3, g6, h2, h3, h6, h11.The product involved in the reported event was returned for investigation.The tip of the flex shaft is fractured within the first coil of the flex shaft from the tip.There are nicks on the tip of the fractured end.There are nicks and scratches on the quick connection end.No other damage was noted during visual evaluation.This device has an approximate field age of 10.5 years.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause could not be determined.However, wear could not be exluded as the instrument has an approximate field age of 10.5 years.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.